# SDR DALA2025063004842

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1046337) CORROSION ON FLOOR SUPPORT STA 294 RBL14 AT CPAX. FLOOR SUPPORT STA 294 RBL14 AT CPAX WAS REPLACED AND INSTALLED PER B737-800 SRM 51-40-02-0G.
